# SDR CALA2022072001818

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 88,967 hours, 34,528 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 1779
- Condition: Failed
- Location: Internal
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

CAB PR SYS 1  FAULT CPC 1 FAILED IN LAST LEG REPORT. R&;R CPC 1 PER AMM 21-31-34 AND OPS CHECKED GOOD PER AMM TASK 21-31-00-710-002-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1991893  SN OFF 1779 CONTROLLER, CAB  OFF 31-2130-9-0001 1779 ON 31-2130-9-0001 8608
